Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 174, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 20, 2010, 2:56 PM EDT for Jefferson County, Georgia. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2010, 2:56 PM EDT (18:56 UTC)
- Expired
- Jun 20, 2010, 3:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Jefferson County, GA
The radar
The Robins AFB radar (KJGX), 89 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 3:05 PM EDT | HAIL 0.25 | 7 Nnw Louisville, GA | JEFFERSON COUNTY 911 RELAYED A HAIL REPORT OF UNKNOWN SIZE ON MENNONITE CHURCH ROAD. |
| Jun 20, 3:20 PM EDT | HAIL 1 | 8 Sw Wrens, GA | JEFFERSON COUNTY 911 RELAYED A REPORT OF QUARTER-SIZED HAIL ON SANDVALLEY ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.9 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1237 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 970 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
009
WUUS52 KFFC 201856
SVRFFC
GAC163-201945-
/O.NEW.KFFC.SV.W.0174.100620T1856Z-100620T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 PM EDT SUN JUN 20 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL JEFFERSON COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 345 PM EDT
* AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
LOUISVILLE...MOVING SOUTH AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MOXLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3286 8235 3290 8252 3292 8252 3294 8254
3301 8255 3302 8256 3303 8258 3318 8250
3313 8229
TIME...MOT...LOC 1856Z 017DEG 5KT 3308 8242
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 7:07 AM EDT, 7 hours 49 minutes earlier.
Area forecast discussion, Jun 20, 7:07 AM EDT, 7 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 707 AM EDT SUN JUN 20 2010 .UPDATE... JUST A QUICK UPDATE TO GRIDS AND FORECAST PRODUCTS TO INCLUDE AREAS OF FOG THIS MORNING ACROSS NORTHWEST AND EAST CENTRAL ZONES WHERE FOG HAS BECOME A BIT DENSER AND MORE WIDESPREAD. && .PREV DISCUSSION... /ISSUED 520 AM EDT SUN JUN 20 2010/ SHORT TERM /TODAY THROUGH TUESDAY/... DRIER AIR SHOULD WORK ITS WAY INTO NORTH GEORGIA TODAY BEHIND THE WEAK SHORT WAVE AND SURFACE TROUGH THAT HELPED TRIGGER A FEW MORE STORMS YESTERDAY THAN EXPECTED. IT ALSO APPEARS THAT THE ODDS THAT ANY LARGE SCALE OUTFLOW BOUNDARIES ASSOCIATED WITH THE OVERNIGHT CONVECTION OVER THE CENTRAL PLAINS AND MID MISSISSIPPI VALLEY WILL MOVE INTO THE STATE ARE MUCH SMALLER THAN YESTERDAY AS WELL. WITH ALL THAT...I STILL AM RELUCTANT TO REMOVE ALL CHANCES FOR AFTERNOON AND EARLY EVENING CONVECTION ACROSS THE NORTH WITH STRONG SURFACE HEATING AND ADEQUATE RESIDUAL MOISTURE EXPECTED. WILL KEEP SLIGHT CHANCE IN THE NORTH FOR THE AFTERNOON AND EVENING WITH A CHANCE ACROSS THE SOUTH WHERE BETTER MOISTURE AND WEAK LOW CONVERGENCE REMAIN. THE REMAINDER OF THE SHORT TERM FORECAST PERIOD SHOWS LITTLE CHANGE FROM THE LARGE SCALE PATTERN WE HAVE BEEN STUCK IN FOR THE PAST SEVERAL DAYS. LARGE UPPER RIDGE REMAINS IN PLACE FROM THE GULF OF MEXICO NORTHWARD INTO THE SOUTHERN PLAINS AND EAST ACROSS THE SOUTHEASTERN U.S. NORTH AND CENTRAL GEORGIA REMAIN TOWARD THE EDGES OF THIS RIDGE...WITH ENOUGH SUBSIDENCE FOR VERY WARM TEMPERATURES BUT NOT QUITE ENOUGH TO SQUASH THE DIURNAL CONVECTION CYCLE. ALTHOUGH IT GETS CLOSE ACROSS THE SOUTHERN THIRD OF THE FORECAST AREA...HEAT INDICES AND MORNING LOWS SHOULD REMAIN BELOW ADVISORY LEVELS. LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... NO SIGNIFICANT CHANGES TO THE LARGE SCALE PATTERN IS EXPECTED THROUGH THE EXTENDED FORECAST PERIOD AS WELL. UPPER RIDGE FLATTENS...REBOUNDS AND SHIFTS EAST AND WEST A LITTLE THROUGHOUT THE PERIOD...BUT REMAINS ESSENTIALLY IN PLACE ACROSS THE SOUTHERN U.S. VERY WARM TEMPERATURES AND ISOLATED TO SCATTERED...MAINLY DIURNAL...CONVECTION IS EXPECTED THROUGH THE UPCOMING WEEK AND INTO NEXT WEEKEND. MODELS ARE BRINGING ANOTHER WEAK SURFACE TROUGH INTO THE STATE BY THURSDAY...BUT THIS WASHES OUT AS WE HEAD INTO THE WEEKEND. WE WILL HAVE TO WATCH OUT FOR HEAT INDEX VALUES APPROACHING HEAT ADVISORY LEVELS...MAINLY ACROSS THE FAR SOUTHERN REACHES OF THE FORECAST AREA. AVIATION... HIGH PRESSURE ALOFT REMAINS IN PLACE TODAY. ISOLATED CONVECTION POSSIBLE ACROSS NORTH AND CENTRAL GA THIS AFTERNOON AND EVENING AND WILL INCLUDE CB IN TAF SITES. LOCAL AREAS OF 3 TO 5SM IN FOG POSSIBLE 10Z TO 14Z...OTHERWISE VISIBILITY UNRESTRICTED. SCATTERED CUMULUS DEVELOPING AROUND 4 TO 5THSD FT AFTER 14Z. WINDS LIGHT AND VARIABLE THIS MORNING BECOMING NORTHEAST LESS THAN 10KT AFTER 15Z. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 96 70 96 70 94 / 20 20 20 20 20 ATLANTA 94 72 94 74 93 / 20 20 20 20 20 BLAIRSVILLE 91 66 91 65 90 / 20 20 20 20 20 CARTERSVILLE 94 67 95 69 94 / 20 20 20 20 20 COLUMBUS 96 73 96 74 93 / 30 20 20 20 30 GAINESVILLE 93 70 94 72 92 / 20 20 20 20 20 MACON 96 72 96 72 93 / 30 20 20 20 30 ROME 94 67 95 69 95 / 20 20 20 20 20 PEACHTREE CITY 94 67 95 68 93 / 20 20 20 20 20 VIDALIA 96 74 94 74 93 / 40 20 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 20
Hazardous weather outlook, Jun 20, 6:18 AM EDT, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 618 AM EDT SUN JUN 20 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 618 AM EDT SUN JUN 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS POSSIBLE ACROSS NORTH GEORGIA THIS AFTERNOON AND EVENING. A FEW THUNDERSTORMS POSSIBLE ACROSS CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... A LARGE UPPER LEVEL RIDGE OF HIGH PRESSURE CENTERED OVER THE GULF OF MEXICO WILL PERSIST OVER THE STATE THROUGH TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM ANY THUNDERSTORMS THAT DEVELOP WILL BE FREQUENT CLOUD TO GROUND LIGHTNING. HEAVY RAIN...GUSTY WINDS AND SMALL HAIL WILL ALSO BE POSSIBLE IN THE STRONGER STORMS. THE BEST CHANCE FOR THUNDERSTORMS WILL BE BETWEEN 2 PM AND 9 PM. .DISCUSSION... THE STRONG UPPER LEVEL RIDGE AND ONLY MODERATE INSTABILITY OVER NORTH AND CENTRAL GEORGIA SHOULD LIMIT THUNDERSTORM DEVELOPMENT AND INTENSITY. CAPE IS EXPECTED TO BE IN THE 500 TO 1000 RANGE ACROSS MOST OF NORTH GEORGIA...WITH 1000 TO 1500 ACROSS CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Local storm report, Jun 20, 9:11 AM EDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
911 AM EDT SUN JUN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM TSTM WND DMG 3 N DALTON 34.81N 84.97W
06/19/2010 WHITFIELD GA COUNTY OFFICIAL
TREE DOWN ALONG WARING RD. REPORT RELAYED VIA WHITFIELD
COUNTY 911 CENTER.
0230 PM TSTM WND DMG KINGSTON 34.24N 84.95W
06/19/2010 BARTOW GA PUBLIC
1 TREE DOWN. SWING SET AND TRAMPOLINE BLOWN OVER. PARTIAL
DAMAGE TO TIN ROOF OF A POLE BARN.
0238 PM TSTM WND DMG 5 S FRANKLIN 33.21N 85.09W
06/19/2010 HEARD GA COUNTY OFFICIAL
HEARD COUNTY 911 RELAYED REPORTS OF SEVERAL TREES DOWN
AND TENTS BLOWN OVER BY WINDS IN BRUSH CREEK PARK.
0251 PM TSTM WND DMG 5 N ABBOTTSFORD 33.12N 85.18W
06/19/2010 TROUP GA COUNTY OFFICIAL
TROUP COUNTY 911 RELAYED REPORTS OF DOWNED TREES AND A
POWER LINE.
0303 PM TSTM WND DMG ACWORTH 34.07N 84.68W
06/19/2010 COBB GA PUBLIC
2 TREES DOWN AND LARGE LIMBS
0307 PM HAIL ACWORTH 34.07N 84.68W
06/19/2010 M1.75 INCH COBB GA PUBLIC
0310 PM TSTM WND DMG ACWORTH 34.07N 84.68W
06/19/2010 COBB GA AMATEUR RADIO
SEVERAL TREES DOWN.
0318 PM TSTM WND DMG LA GRANGE 33.04N 85.03W
06/19/2010 TROUP GA COUNTY OFFICIAL
TROUP COUNTY 911 RELAYED A REPORT OF A TREE BEING DOWNED
INTO A HOUSE.
0335 PM TSTM WND DMG DOUGLASVILLE 33.75N 84.75W
06/19/2010 DOUGLAS GA BROADCAST MEDIA
WSB-TV RELAYED REPORTS FROM DOUGLAS COUNTY OFFICIALS OF
DOWNED TREES AND POWER LINES CAUSING MINOR DAMAGE IN
DOUGLASVILLE.
0335 PM TSTM WND DMG DOUGLASVILLE 33.75N 84.75W
06/19/2010 DOUGLAS GA PUBLIC
PUBLIC REPORTED A TREE SPLIT DOWN THE MIDDLE DUE TO
WEATHER IN DOUGLASVILLE.
0338 PM TSTM WND DMG DOUGLASVILLE 33.75N 84.75W
06/19/2010 DOUGLAS GA COUNTY OFFICIAL
DOUGLAS COUNTY 911 RELAYED REPORTS OF TREES BEING KNOCKED
DOWN ONTO POWER LINES AND HOUSES MOSTLY AROUND THE
HIGHWAY 5 AREA AND NORTH OF THE RAILROAD TRACKS IN
DOUGLASVILLE. TRAFFIC LIGHTS ARE OUT ON AREAS OF HIGHWAY
5 DUE TO WINDS AND ELECTRICAL OUTAGES.
0340 PM TSTM WND DMG LITHIA SPRINGS 33.78N 84.64W
06/19/2010 DOUGLAS GA AMATEUR RADIO
HAM RADIO OPERATOR RELAYED REPORT OF DOWNED POWER LINES
IN LITHIA SPRINGS.
0340 PM LIGHTNING WEST POINT 32.88N 85.17W
06/19/2010 TROUP GA COUNTY OFFICIAL
*** 1 INJ *** TROUP COUNTY 911 RELAYED A REPORT OF ONE
FEMALE BEING STRUCK BY LIGHTNING ON A BOAT.
0345 PM TSTM WND DMG 2 SE CARROLLTON 33.56N 85.05W
06/19/2010 CARROLL GA COUNTY OFFICIAL
CARROLL COUNTY EMERGENCY MANAGEMENT RELAYED REPORTS OF 2
DOWNED TREES AFFECTING POWER LINES.
0350 PM TSTM WND DMG DOUGLASVILLE 33.75N 84.75W
06/19/2010 DOUGLAS GA BROADCAST MEDIA
WXIA-TV RELAYED REPORTS OF DOWNED POWERLINES ALONG
THORNTON ROAD IN DOUGLASVILLE. TREES WERE ALSO DOWN ON
SAM ALEXANDER ROAD IN DOUGLASVILLE.
0407 PM TSTM WND DMG ELLERSLIE 32.63N 84.80W
06/19/2010 HARRIS GA COUNTY OFFICIAL
HARRIS COUNTY 911 RELAYED REPORTS OF 3 TREES DOWN
INCLUDING 2 BLOCKING A ROAD.
0415 PM HAIL NEWNAN 33.37N 84.80W
06/19/2010 E1.00 INCH COWETA GA PUBLIC
0430 PM TSTM WND DMG 4 NNW UNION CITY 33.64N 84.58W
06/19/2010 FULTON GA PUBLIC
PUBLIC REPORTED DOWNED TREE ON WAUTAUGA DRIVE BETWEEN
COLLEGE PARK AND UNION CITY.
0455 PM TSTM WND DMG COLUMBUS 32.47N 84.97W
06/19/2010 MUSCOGEE GA COUNTY OFFICIAL
MUSCOGEE COUNTY 911 RELAYED REPORT OF A DOWNED TREE ON
COLLEGE DRIVE.
0500 PM TSTM WND DMG CUSSETA 32.30N 84.78W
06/19/2010 CHATTAHOOCHEE GA COUNTY OFFICIAL
CHATTAHOOCHEE COUNTY 911 RELAYED REPORTS OF ONE LINE DOWN
SO FAR.
&&
HANDELSpecial weather statement, Jun 20, 2:04 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 204 PM EDT SUN JUN 20 2010 GAZ085-201830- 204 PM EDT SUN JUN 20 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN JOHNSON COUNTY UNTIL 230 PM EDT... AT 203 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES WEST OF WRIGHTSVILLE...MOVING SOUTH AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS JOHNSON COUNTY THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE DONOVAN...SPANN AND WRIGHTSVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 20, 2:52 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 252 PM EDT SUN JUN 20 2010 GAZ076-201930- 252 PM EDT SUN JUN 20 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN JEFFERSON COUNTY UNTIL 330 PM EDT... AT 251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER STAPLETONS CROSSROADS...MOVING SOUTHWEST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS JEFFERSON COUNTY THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE STAPLETONS CROSSROADS...LOUISVILLE...GRANGE AND BARTOW. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 20, 2:54 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 254 PM EDT SUN JUN 20 2010 GAZ086-201930- 254 PM EDT SUN JUN 20 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN EMANUEL COUNTY UNTIL 330 PM EDT... AT 250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CANOOCHEE...MOVING SOUTH AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS EMANUEL COUNTY THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE GARFIELD...CANOOCHEE...GEORGE L SMITH STATE PARK... MODOC...TWIN CITY AND SWAINSBORO. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 3:20 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Johnson, Washington | 40 min |
| Jun 20, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson | 45 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.